Jump to content

Advertisement

Scheduled Maintenance:

Please be aware that depressionforums will be down for a short period beginning from 02:00 EST (07:00 GMT) on Sunday 21st December for necessary maintenance. We apologise for the inconvenience and it should only take about 45 minutes.

  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Zoloft And Stuttering?


  • Please log in to reply
4 replies to this topic

#1 wings

wings

    Newbie

    ID: 34719

  • Newbie
  • Pip
  • 19 posts

Posted 04 April 2009 - 08:14 PM

Since my dr. raised my dosage to 100 mg of zoloft, I've started tripping over words sometimes. At first it was once in a while and now it's daily - at least once a day. I'll be talking to someone and suddenly a garbled mess comes out of my mouth and I try to act normal and keep talking. I know it's noticable. It's not exactly stuttering, but sorta like it. Like I can't get the words out and sounds that aren't words come out - just a second or two and then it stops. I've been on 100 mg for about 3 weeks.

Other than this, no side effects left to speak of. Except a lot of flatulence, LOL.

Has anyone heard of this or had this happen? I'd like to know if it stops eventually or if it gets worse. Thanks.

#2 lonleysindy

lonleysindy

    Member

    ID: 35225

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,421 posts
  • Location:Canada

Posted 04 April 2009 - 08:16 PM

it should stop but 3 weeks i would call your doc on monday.
Love Yourself, Like You've Never Been Loved Before
Accept Yourself, Good and Bad
Posted Image

#3 Ajumbledmess

Ajumbledmess

    Member

    ID: 7815

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,822 posts
  • Gender:Female
  • Location:U.S.A

Posted 05 April 2009 - 06:26 PM

Since my dr. raised my dosage to 100 mg of zoloft, I've started tripping over words sometimes. At first it was once in a while and now it's daily - at least once a day. I'll be talking to someone and suddenly a garbled mess comes out of my mouth and I try to act normal and keep talking. I know it's noticable. It's not exactly stuttering, but sorta like it. Like I can't get the words out and sounds that aren't words come out - just a second or two and then it stops. I've been on 100 mg for about 3 weeks.

Other than this, no side effects left to speak of. Except a lot of flatulence, LOL.

Has anyone heard of this or had this happen? I'd like to know if it stops eventually or if it gets worse. Thanks.


Now that you say something, I do that also. i have been on Zoloft for almost 4 years. We will have to see what answers we get from this post.

Posted ImageAjumbledmessPosted Image

"Sometimes we need to hurt in order to grow we must fail in order to know we must lose in order to gain some lessons are learned best through pain."







#4 wings

wings

    Newbie

    ID: 34719

  • Newbie
  • Pip
  • 19 posts

Posted 07 April 2009 - 06:12 PM

I don't think I've been having the speech thing for 3 weeks, but I've been on 100 mg for about 3 weeks. It didn't start immediately, but a little later. To see if it would affect it at all, I went down to 50 mg. for a couple of days and the stuttering thing has almost stopped. So, apparently when you stop taking zoloft, it will go away - or when you take a lower dose. I'll go back to 100 mg tomorrow and see if it happens again.

#5 1099

1099

    Platinum Member

    ID: 45372

  • Premium Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,448 posts
  • Gender:Female
  • Location:Colorado, USA

Posted 25 February 2010 - 08:08 PM

Since my dr. raised my dosage to 100 mg of zoloft, I've started tripping over words sometimes. At first it was once in a while and now it's daily - at least once a day. I'll be talking to someone and suddenly a garbled mess comes out of my mouth and I try to act normal and keep talking. I know it's noticable. It's not exactly stuttering, but sorta like it. Like I can't get the words out and sounds that aren't words come out - just a second or two and then it stops. I've been on 100 mg for about 3 weeks.

Other than this, no side effects left to speak of. Except a lot of flatulence, LOL.

Has anyone heard of this or had this happen? I'd like to know if it stops eventually or if it gets worse. Thanks.

Interesting! I had some stuttering problems early on with Z. (Started at 50mg). Came about suddenly, then was gone a few days later. I did have a slight stutter when I was very young. I wonder if the drug triggered a relapse.

Glad it didn't last. That was just one more thing that made my co-workers ask each other (yes, I overhead them on a few occasions) "What the heck is wrong with her?" I prefered another comment I heard later on: "She's not a Biotch today. Must have had some really good sex!" I laughed at that one. First time I had laughed in a long time!
Posted ImagePosted Image
Be who you are and say what you feel...
those who matter don't mind and those who mind don't matter.


A little blank, a little numb, but always trying to have some fun!


Manic-Depression (Bipolar 1, rapid cycling)

Lithium: 1500mg, Lamictal: 300mg, Abilify: 10mg, Latuda: 40mg, Seroquel: 100mg




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users